MathSciNet Relay Station
MathSciNet bibliographic data
MR1099250 (92a:05065) 05C30 (05C20)
McKay, Brendan D. The asymptotic numbers of regular tournaments, Eulerian digraphs and Eulerian oriented graphs. Combinatorica 10 (1990), no. 4, 367–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement